On subspaces of H¹ isomorphic to H¹

Paul Müller

Studia Mathematica (1988)

  • Volume: 88, Issue: 2, page 121-127
  • ISSN: 0039-3223

How to cite


Müller, Paul. "On subspaces of H¹ isomorphic to H¹." Studia Mathematica 88.2 (1988): 121-127. <http://eudml.org/doc/218801>.

author = {Müller, Paul},
journal = {Studia Mathematica},
keywords = {vector measure; complemented subspace},
language = {eng},
number = {2},
pages = {121-127},
title = {On subspaces of H¹ isomorphic to H¹},
url = {http://eudml.org/doc/218801},
volume = {88},
year = {1988},

AU - Müller, Paul
TI - On subspaces of H¹ isomorphic to H¹
JO - Studia Mathematica
PY - 1988
VL - 88
IS - 2
SP - 121
EP - 127
LA - eng
KW - vector measure; complemented subspace
UR - http://eudml.org/doc/218801
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.